# SDR ERAA092668

- Difficulty date: January 20, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N169EH
- Make and model: Bell 412
- Aircraft serial: 33064
- Aircraft time: 12,272 hours
- Engine: Pwa PT6T3
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Sun Gear
- Part number: 205040230003
- Part serial: A4861
- Condition: Corroded
- Location: M/R Head
- Part time: 143 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPPER SUN GEAR WITH ONLY 143.1 HRS HAS NITRITING BREAKING DOWN, TEETH FRETTING AND PITTING.  RETURNING ON ERA MMIR NR ERAA0001972 REQUESTING CREDIT.
